MathSciNet Relay Station
MathSciNet bibliographic data
MR73294 (17,413c) 65.0X
Young, David M. ORDVAC solutions of the Dirichlet problem. J. Assoc. Comput. Mach. 2 (1955), 137–161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement